# SDR CALA2014031700337

- Difficulty date: March 16, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 43,318 hours, 13,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CABIN WINDOW EMERGENCY EXIT PLACARDS REPORT MARKED INCORRECTLY WITHOUT ARROWS.  REPLACED LENS FOR LT & RT AFT CABIN WINDOW EMERGENCY EXIT SIGNS IAW IPC 33-51-01 FIG 16.
